Nonlinear dynamics perspective of Wolfram's new kind of science. Part X: Period-1 rules

Chua, L. O. and Pazienza, Giovanni Egidio and Shin, J. (2009) Nonlinear dynamics perspective of Wolfram's new kind of science. Part X: Period-1 rules. International Journal of Bifurcation and Chaos, 19 (5). pp. 1425-1654.

Full text not available from this repository.
Item Type: ISI Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Cellular Sensory and Optical Wave Computing Laboratory
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 16:04
Last Modified: 11 Dec 2012 16:04
URI: http://eprints.sztaki.hu/id/eprint/5872

Update Item Update Item